Michigan, 2012

High Wind in Michigan, March 2 to 3, 2012

March 2 to 3, 2012 · NWS DTX · 7 events in 7 counties and zones

A strong low pressure system tracking just north of southern Lower Michigan produced estimated wind gusts approaching 60 mph south of I-69. Over 100,000 customers across southeast Michigan lost power, due to the downed tree branches and power lines.

Where it happened

Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$105,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DTX wrote it up.

A strong low pressure system tracking just north of southern Lower Michigan produced estimated wind gusts approaching 60 mph south of I-69. Over 100,000 customers across southeast Michigan lost power, due to the downed tree branches and power lines.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Mar 2, 6:05 PM EST, 2 hours 55 minutes earlier.

Area forecast discussion, Mar 2, 6:05 PM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
605 PM EST FRI MAR 2 2012

.AVIATION...

//DISCUSSION...

AREA OF STEADY RAIN HAS ALREADY PUSHED EAST/NORTHEAST OF THE TAF
SITES...WITH THE REMAINDER OF THE ACTIVITY WITH THE APPROACHING LOW
PRESSURE SYSTEM LIKELY REMAINING VERY SHOWERY WITH EMBEDDED THUNDER
STILL A POSSIBILITY. IFR TO OCCASIONAL LIFR CIGS CAN BE EXPECTED FOR
SEVERAL HOURS BEFORE INCREASING SOUTHWEST WINDS WITH THE PASSAGE OF
THE LOW SCOUR OUT THE LOWEST STRATUS. THESE WINDS WILL BE THE MAIN
STORY FOR THE REMAINDER OF THE FORECAST AS GUSTS TO 40 KNOTS WILL BE
COMMON THIS EVENING...LIFTING FROM SOUTH TO NORTH ACROSS THE CWA
BETWEEN 01Z-03Z AND 04-06Z. WINDS WILL EASE A BIT LATE TONIGHT INTO
SATURDAY AS THEY VEER SLIGHTLY TO THE WEST/SOUTHWEST...BUT GUSTS TO
30 KNOTS OR MORE WILL REMAIN COMMON.

//DTW THRESHOLD THREATS...

* HIGH CONFIDENCE IN CEILING BELOW 5000 FEET FOR A MAJORITY OF THE
  FORECAST.

* HIGH CONFIDENCE IN RAIN AS PRECIPITATION TYPE.

* LOW CONFIDENCE IN THUNDERSTORMS FROM 00Z-02Z.

* HIGH CONFIDENCE THAT WINDS WILL GUST TO 35-40 KNOTS FROM 240-250
  DEG FROM 03Z-09Z...AND REMAIN NEAR 30 KNOTS FROM 250-260 DEG
  BEYOND 09Z.

&&

.PREV DISCUSSION...ISSUED 338 PM EST FRI MAR 2 2012

SHORT TERM...TONIGHT

SEVERAL COMPONENTS OF THE FORECAST REMAIN CONSISTENT WITH THE
EARLIER THINKING. A 130KT JET REMAINS ORIENTED SOUTHWEST TO
NORTHEAST IN THE OKLAHOMA TO MISSOURI AREA. A STRONG, DEEPENING
SURFACE LOW WILL TRACK ALONG THE BASE OF THE 500MB TROUGH WHICH WILL
SEND IT FROM EASTERN ILLINOIS TO NEAR SAGINAW BAY. THIS LOW IS
FUELED BY THE LEFT EXIT REGION OF THE ABOVE-MENTIONED JET AND ALSO
SHORTWAVE ENERGY WITH A VORTICITY MAXIMUM ACCELERATING THROUGH THE
BAROCLINIC ZONE. THE LOW BECOMES VERTICALLY STACKED BY 12Z AS THE
508DM H5 HEIGHT LINES UP WELL WITH THE 971MB SURFACE LOW NEAR
GEORGIAN BAY. THE CENTER OF THE LOW WILL DEEPEN AT A RATE OVER 1MB
PER HOUR AS IT MOVES ACROSS THE STATE. MUCH CHAOS WILL ENSUE FROM
ITS JOURNEY THROUGH MICHIGAN AS OUTLINED BELOW.

THE HIGHEST IMPACT FOR THE PERIOD WILL BE STRONG WINDS. AS THE LOW
DEEPENS FROM THE OBSERVED PRESSURE OF 992MB NEAR CHAMPAIGN, IL TO
973MB JUST NORTHEAST OF SAGINAW BAY...A STRONG ISALLOBARIC WIND WILL
DEVELOP. THE PRESSURE GRADIENT FORCE WILL ALSO BE A FULL CONTRIBUTOR
TO THE HIGH WINDS. THE COLD FRONT WILL SWEEP THROUGH THE REGION NEAR
06Z...AND MODELS ONLY SHOW SLIGHT ACCELERATION THROUGH THE CWA. NAM
AND GFS BUFR SOUNDING DEPICT 60-70KT MIXING DOWN FROM H8
TONIGHT...EXPECTING SURFACE WINDS GUSTS TO REACH NEAR 50 MPH FROM
THE 03-09Z TIMEFRAME. LIMITING FACTORS TO THIS EVENT INCLUDE THE
NOCTURNAL TIMING, A LACK OF ISENTROPIC DESCENT, AND WINDS NOT
LINING UP PARALLEL TO THE SYSTEM RELATIVE FLOW. HAVE DECIDED TO LET
SOME MORE OBSERVATIONS COME IN TO NORTHERN INDIANA AND SW MICHIGAN
BEFORE MAKING THE WARNING DECISION ON HIGH WINDS. CONFIDENCE IS
HIGHEST FOR THE DETROIT METRO AREA AND SOUTH...BUT NORTH OF I-69 NOT
ENTIRELY SURE WE WILL HIT THE 58 MPH THRESHOLD. ALSO CONFIDENT IN
ISSUING A WIND ADVISORY FOR MIDLAND/BAY/SAGINAW AS THE LOW WILL
TRACK CLOSE TO THAT AREA...LIMITING THE PGF WINDS.

THERE IS STILL A THREAT FOR THUNDERSTORMS THIS EVENING FOR A SHORT
TIME. LACK OF MUCH DAYTIME HEATING AND DEWPOINTS ONLY IN THE MID 30S
HAVE KEPT OUR THUNDERSTORM POTENTIAL AT BAY. SOUTH OF OUR CWA IS
WHERE WARM-SECTOR INSTABILITY WILL BE BETTER HARNESSED. WILL KEEP
SOME THUNDER IN THE ZONE FORECAST...BUT SEVERE POTENTIAL THIS
EVENING IS MORE LIMITED THAN EARLIER FORECAST.

STILL GOING WITH A 1-3 INCH SWATH OF SNOW FOR MIDLAND AND BAY
COUNTIES OVERNIGHT. SNOW TO WATER RATIOS REMAIN QUITE LOW WITH A
HEAVY, WET SNOW EXPECTED. PRECIPITATION FOR THE CWA WILL MAINLY BE
ALONG AND NORTH OF THE WARM FRONT AS IT LIFTS THROUGH 03Z. EXPECTING
RAIN AS THE PRECIP TYPE ACROSS ALL AREAS BUT MIDLAND/BAY. MORE
PRECIPITATION FOR NORTHERN COUNTIES WILL BE LIKELY THROUGH 12Z AS
MOISTURE WRAPS AROUND THE STRONG LOW PRESSURE CENTER. AS THE LOW
PIVOTS NORTHWARD LATE TONIGHT...THE OTHER 15 COUNTIES WILL REMAIN
MAINLY DRY.

LONG TERM...

A CHILLY WEEKEND ON TAP AS LONGWAVE TROUGH ENCOMPASSES THE EASTERN
CONUS...WITH THE BELOW NORMAL TEMPS LINGERING INTO MONDAY...AS
AMPLIFYING WAVE TRACKS TO OUR SOUTH SUNDAY NIGHT...REINFORCING THE
COLD AIR.

THINKING THERE WILL BE A FAIR AMOUNT OF SNOW SHOWERS ACTIVITY AROUND
TOMORROW....AS 500 MB LOW/CIRCULATION NEAR FARGO SHEARS OFF THE
SOUTHEAST AND TRACKS THROUGH SOUTHERN LOWER MICHIGAN SATURDAY
MORNING. 850 MB TEMPS LOOK TO BE IN THE NEGATIVE HIGH SINGLE NUMBERS
TO AROUND -10 C...NOT PARTICULARLY STRONG ENOUGH TO GET A WHOLE LOT
OF A CONTRIBUTION FROM LAKE MICHIGAN. HOWEVER...700 MB TEMPS AROUND
-20 C IS PRETTY GOOD...AND SHOULD SEE SOME STEEP LOW LEVEL LAPSE
RATES (GREATER THAN 7 C/KM)...WITH SECONDARY COLD/ARCTIC FRONT
SINKING SOUTH PROVIDING FOCUS/CONVERGENCE FOR ACTIVITY...INTO
SATURDAY EVENING. DUE TO THE CONVECTIVE NATURE/INTENSE
RATES...ISOLATED 1 INCH TOTALS WILL BE POSSIBLE ON THE GRASSY/COLDER
SURFACES.

THE COLD FRONT WILL SINK SOUTH OF THE STATE SATURDAY EVENING...WITH
COLDER AIR CONTINUING TO BLEED INTO SOUTHEAST MICHIGAN THE REST OF
THE NIGHT INTO SUNDAY MORNING. 925 MB TEMPS PROGGED AT -10 C NEAR
THE OHIO BORDER...TO -15 C TOWARD SAGINAW BAY. BANKING ON CLOUDS
SATURDAY NIGHT TO KEEP MINS ELEVATED IN THE UPPER TEENS TO MID 20S.
SOME CLOUD ISSUES EXPECTED SUNDAY NIGHT AS WELL...OTHERWISE HIGH
PRESSURE LOOKS TO PROVIDE FAVORABLE RADIATING CONDITIONS. DUE TO
THE CLOUD CONCERNS AND LACK OF SNOW COVER...LEFT THE MIN TEMPS IN
THE TEENS...BUT POTENTIAL TO DIP DOWN IN THE SINGLE NUMBERS.

COULD SEE A LITTLE BIT OF SNOW NEAR THE OHIO BORDER ON SUNDAY WITH
MID LEVEL FGEN AS SHORTWAVE TROUGH DIVES SOUTHEAST THROUGH THE OHIO
VALLEY SUNDAY NIGHT.

A WARMING TREND WILL COMMENCE ON TUESDAY AS UPPER LEVEL SHORTWAVE
RIDGING BUILDS IN FOR THE MID WEEK...AHEAD OF OUR NEXT COLD FRONT.
THE 12Z EUROPEAN HAS TAKEN A SIGNIFICANT TURN...AND INDICATES A
SHORT LIVED WARM SPELL (50S-WEDNESDAY)...THEN BACK INTO A
COLD/PATTERN FOR THE END OF THE WEEK. THE ISSUE IS UPPER LEVEL LOW
CUTS OFF NEAR LAS VEGAS...AND WE GET MORE NORTHERN STREAM DOMINATED
AND PROGRESSIVE FLOW.

MARINE...

DEEPENING LOW PRESSURE CONTINUES TO TRACK FROM EASTERN ILLINOIS TO
THE NORTHEAST THIS EVENING. THE LOW WILL TRACK TOWARD SAGINAW BAY BY
MIDNIGHT AND THEN CONTINUE NORTHEAST FROM THERE. A STRONG PRESSURE
GRADIENT AND ISALLOBARIC WIND COMPONENT WILL BE PRESENT AND EXPECT
HIGH-END GALE FORCE WINDS TO BE PRESENT ACROSS MOST OF LAKE HURON.
CONDITIONS BECOME UNSTABLE ONCE THE COLD FRONT MOVES THROUGH AND
THIS ADDS TO THE WIND POTENTIAL OVERNIGHT. THERE MAY BE ISOLATED
STORM FORCE WIND GUSTS...BUT NOT FREQUENT ENOUGH TO WARRANT A STORM
WARNING. THE DIURNAL CYCLE AND CONTINUED TIGHT PRESSURE GRADIENT ON
SATURDAY WILL ALLOW FOR GUSTS OVER 30KT AND THE GALE WARNING WILL
REMAIN IN EFFECT THROUGH THE DAY AND LATE EVENING. IMPROVED MARINE
CONDITIONS ARE EXPECTED SUNDAY AND NEXT WEEK.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WARNING...MIZ049-MIZ054-MIZ055-MIZ060-MIZ061-MIZ062-
     MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-MIZ083...FROM
     9 PM FRIDAY TO 7 AM SATURDAY.

     WIND ADVISORY...MIZ047-MIZ048-MIZ053...FROM MIDNIGHT SATURDAY TO 7
     AM SATURDAY.

LAKE HURON...
     GALE WARNING...LHZ361-LHZ362-LHZ363...FROM 10 PM FRIDAY TO 4 AM
     SUNDAY.

     GALE WARNING...NEARSHORE WATERS FROM PORT AUSTIN TO PORT HURON
     INCLUDING SAGINAW BAY...UNTIL 3 PM SATURDAY.

     GALE WARNING...LHZ462-LHZ463-LHZ464...UNTIL 4 AM SUNDAY.

LAKE ST CLAIR...
     GALE WARNING...UNTIL 3 PM SATURDAY.

MI WATERS OF LAKE ERIE...
     GALE WARNING...UNTIL 3 PM SATURDAY.

     LOW WATER ADVISORY...FROM 1 AM SATURDAY TO 4 PM SATURDAY.

&&

AVIATION.....DG
SHORT TERM...MM
LONG TERM....SF
MARINE.......MM

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Mar 2, 7:08 PM EST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
708 PM EST FRI MAR 2 2012

MIZ047>049-053>055-060>063-068>070-075-076-082-083-032045-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
708 PM EST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT TONIGHT FOR ALL OF SOUTHEAST
MICHIGAN EXCEPT FOR BAY...MIDLAND...AND SAGINAW COUNTIES WHERE A
WIND ADVISORY IS IN PLACE.

ISOLATED TO SCATTERED THUNDERSTORMS WILL LIFT NORTH INTO SOUTHEAST
MICHIGAN THROUGH THIS EVENING. THESE THUNDERSTORMS ARE NOT
EXPECTED TO BE SEVERE BUT WILL BE CAPABLE OF PRODUCING SMALL HAIL
AS THEN MOVE NORTHEAST AT 45 MPH.

A RAPIDLY DEEPENING LOW PRESSURE SYSTEM MOVING THROUGH LOWER
MICHIGAN WILL BRING THE THUNDERSTORMS AND WINDS TO THE AREA. IN
ADDITION...COLD AIR WILL QUICKLY WRAP IN BEHIND THIS
SYSTEM...ALLOWING FOR A CHANGEOVER TO SNOW FROM NORTH TO SOUTH.
ACCUMULATIONS OF UP TO AN INCH IS EXPECTED TO BE CONFINED TO BAY AND
MIDLAND COUNTIES...WITH A DUSTING POSSIBLE FURTHER SOUTH INTO
SAGINAW...TUSCOLA...AND HURON COUNTIES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS WILL CONTINUE THROUGH SATURDAY WITH A PERIOD OF 45
MPH GUSTS POSSIBLE UNTIL EARLY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-032045-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
708 PM EST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

GALE WARNINGS ARE IN EFFECT TONIGHT FOR ALL MARINE AREAS. PLEASE
SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS THROUGH THIS
EVENING. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE BUT
WILL BE CAPABLE OF PRODUCING SMALL HAIL AS THE MOVE NORTHEAST AT
45 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A GALE WARNING IS IN EFFECT SATURDAY FOR ALL MARINE AREAS AND
THROUGH SATURDAY NIGHT FOR THE OPEN WATERS OF LAKE HURON. PLEASE
SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Special weather statement, Mar 2, 6:51 PM EST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
651 PM EST FRI MAR 2 2012

MIZ047>049-053>055-060>063-069-070-076-030200-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-OAKLAND-MACOMB-WAYNE-
INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE...
SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...
PORT HURON...PONTIAC...WARREN...DETROIT
651 PM EST FRI MAR 2 2012

...SCATTERED THUNDERSTORMS TO LIFT ACROSS THE REGION...

AN AREA OF SCATTERED THUNDERSTORMS WILL PROGRESS NORTH ACROSS THE
REGION EARLY THIS EVENING. WHILE THE INDIVIDUAL CELLS ARE RATHER
SMALL...THE STRONGEST STORMS WILL STILL BE CAPABLE OF PRODUCING
BRIEF...HEAVY DOWNPOURS AND SMALL HAIL ABOUT THE SIZE OF PEAS.
THIS ACTIVITY WILL LIFT NORTH OF INTERSTATE 69 BY 730 PM AND EXIT
THE REST OF THE AREA BY AROUND 900 PM.

DG

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

7 high wind. Local standard time, as filed.

High Wind, Oakland

When
March 2, 9:00 PM EST to March 3, 2:00 AM EST
Where
Oakland forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
42.660, -83.386 (the zone’s center; the record gives no point)

High Wind, Macomb

When
March 2, 9:00 PM EST to March 3, 2:00 AM EST
Where
Macomb forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
42.673, -82.910 (the zone’s center; the record gives no point)

High Wind, St. Clair

When
March 2, 9:00 PM EST to March 3, 2:00 AM EST
Where
St. Clair forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
42.931, -82.664 (the zone’s center; the record gives no point)

High Wind, Washtenaw

When
March 2, 9:00 PM EST to March 3, 2:00 AM EST
Where
Washtenaw forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
42.253, -83.839 (the zone’s center; the record gives no point)

High Wind, Wayne

When
March 2, 9:00 PM EST to March 3, 2:00 AM EST
Where
Wayne forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
42.285, -83.261 (the zone’s center; the record gives no point)

High Wind, Lenawee

When
March 2, 9:00 PM EST to March 3, 2:00 AM EST
Where
Lenawee forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
41.895, -84.066 (the zone’s center; the record gives no point)

High Wind, Monroe

When
March 2, 9:00 PM EST to March 3, 2:00 AM EST
Where
Monroe forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
41.921, -83.494 (the zone’s center; the record gives no point)

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2012Every state in 2012This day in weather historyWarnings in Michigan, March 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 373555, 373556, 373557, 373558, 373559, 373560, 373561.